Eigenvalues of holomorphic functions for the third boundary condition

Alip Mohammed, Dennis A. Siginer, Fahir Talay Akyildiz

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The eigenvalue problem of holomorphic functions on the unit disc for the third boundary condition with general coefficient is studied using Fourier analysis. With a general anti-polynomial coefficient a variable number of additional boundary conditions need to be imposed to determine the eigenvalue uniquely. An additional boundary condition is required to obtain a unique eigenvalue when the coefficient includes an essential singularity rather than a pole. In either case explicit solutions are derived.

Original languageEnglish
Pages (from-to)553-574
Number of pages22
JournalQuarterly of Applied Mathematics
Volume73
Issue number3
DOIs
Publication statusPublished - Jan 1 2015

Fingerprint

Analytic function
Boundary conditions
Eigenvalue
Coefficient
Fourier analysis
Fourier Analysis
Explicit Solution
Unit Disk
Eigenvalue Problem
Pole
Poles
Polynomials
Singularity
Polynomial

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Cite this

Mohammed, Alip ; Siginer, Dennis A. ; Akyildiz, Fahir Talay. / Eigenvalues of holomorphic functions for the third boundary condition. In: Quarterly of Applied Mathematics. 2015 ; Vol. 73, No. 3. pp. 553-574.
@article{4ab48f26efde408ca29f09964a5a19db,
title = "Eigenvalues of holomorphic functions for the third boundary condition",
abstract = "The eigenvalue problem of holomorphic functions on the unit disc for the third boundary condition with general coefficient is studied using Fourier analysis. With a general anti-polynomial coefficient a variable number of additional boundary conditions need to be imposed to determine the eigenvalue uniquely. An additional boundary condition is required to obtain a unique eigenvalue when the coefficient includes an essential singularity rather than a pole. In either case explicit solutions are derived.",
author = "Alip Mohammed and Siginer, {Dennis A.} and Akyildiz, {Fahir Talay}",
year = "2015",
month = "1",
day = "1",
doi = "10.1090/qam/1419",
language = "English",
volume = "73",
pages = "553--574",
journal = "Quarterly of Applied Mathematics",
issn = "0033-569X",
publisher = "American Mathematical Society",
number = "3",

}

Eigenvalues of holomorphic functions for the third boundary condition. / Mohammed, Alip; Siginer, Dennis A.; Akyildiz, Fahir Talay.

In: Quarterly of Applied Mathematics, Vol. 73, No. 3, 01.01.2015, p. 553-574.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Eigenvalues of holomorphic functions for the third boundary condition

AU - Mohammed, Alip

AU - Siginer, Dennis A.

AU - Akyildiz, Fahir Talay

PY - 2015/1/1

Y1 - 2015/1/1

N2 - The eigenvalue problem of holomorphic functions on the unit disc for the third boundary condition with general coefficient is studied using Fourier analysis. With a general anti-polynomial coefficient a variable number of additional boundary conditions need to be imposed to determine the eigenvalue uniquely. An additional boundary condition is required to obtain a unique eigenvalue when the coefficient includes an essential singularity rather than a pole. In either case explicit solutions are derived.

AB - The eigenvalue problem of holomorphic functions on the unit disc for the third boundary condition with general coefficient is studied using Fourier analysis. With a general anti-polynomial coefficient a variable number of additional boundary conditions need to be imposed to determine the eigenvalue uniquely. An additional boundary condition is required to obtain a unique eigenvalue when the coefficient includes an essential singularity rather than a pole. In either case explicit solutions are derived.

UR - http://www.scopus.com/inward/record.url?scp=84944676088&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84944676088&partnerID=8YFLogxK

U2 - 10.1090/qam/1419

DO - 10.1090/qam/1419

M3 - Article

AN - SCOPUS:84944676088

VL - 73

SP - 553

EP - 574

JO - Quarterly of Applied Mathematics

JF - Quarterly of Applied Mathematics

SN - 0033-569X

IS - 3

ER -